Just finished reading your comments. I have a couple of questions for you.
You said you have HE. What is that ? You said you're having trouble
with your short term memory. Are you taking any medications ?
There are some medications which have this type of side effect, i.e. short
term memory. There are also a number of medications that cause dizziness.
Where is the pinear gland located ? Are you currently working ? If so, what do you do ? Is your job stressful ? Stress could possibly cause short term
memory problems. Do you ever get headaches ? Just wondering.
I know a family member of mine was given a medication in the hospital
to deal with back pain. This medication had a dreadful affect of her.
She was having major short term memory loss. She couldn't write down
numbers. This medication affected her whole personality. We thought
she'd had a stroke. Then we looked up the side effects of this particular
medication and she had so many of them we knew it was the medication
she had been put on to alleviate back pain. We requested that she be
taken off this medication immediately. She was taken off this medication
and as soon as the next day she was fine again. This experience made
me realize how powerful these medications really are.
I hope you find some answers. Eve
HE is when your liver can't get the toxins out of your body and it affects your brain and can cause coma and death if not treated. As for as my symptoms they started before I was on any meds except bp meds also my toxins level are normal right now so my liver doc doesn't think it is the cause of it all. As for work I was in the industrial maintained field till all of this made it where I couldn't work. My goal is to get this fixed so I can returned to making money for my family
What do bp meds stand for? Is it blood pressure meds by any chance?
What medication do you take to control your blood pressure if you don't
mind me asking ? Besides your bp meds, what other meds do you take?
I would make a list of all the meds you are taking. Then you can go to a
website called www.drugs.com , look up each of the drugs you're currently
taking and see what their side effects are and if any of the side effects
are short term memory loss. I wish you luck finding some answers. Eve
I had posted this in the Alzheimer's Community, but there doesn't appear to be any activity there. I feel my father (79y/o - no meds) is experiencing the first signs of Alzheimer's. He lives about 20 miles from me, so I visit often. I personally have witnessed (in the last 18 months): cellphone in the microwave, lost keys/phone/remote/paperwork/etc.., forgotten names/ events, whether he took out the trash/checked the mail, etc etc...
Do you feel I may be right? I will in no way convince him to see anyone about this, trust me!
Any ideas or comments will be appreciated. Thank you! JD1963
I actually read your post in the Alzheimer's Community forum just a few
minutes ago. I think there was a member called Rumpled . She wrote
you a really long response and I thought she made some good suggestions. Things like putting a cellphone in a microwave. That would be very dangerous if he happened to turn the microwave on with the
cellphone inside it. That's major. But what else is happening when you're not with your dad? It sounds to me like your dad is not able to live alone anymore and he shouldn't be driving anymore either. The problem
with alzheimers is that your dad could get in his car, forget where he is going, panick etc. Based on your comments, your dad may be experiencing the first signs of Alzheimers. Something needs to be done for your dad. I agree with Rumpeled that your dad needs to be seen by a doctor. Maybe you could have a talk with your dad. You could tell him you've noticed some things and mention the things you mentioned here in your post. You could tell him you're worried about him. That perhaps he should go and talk to his doctor and you can take him to the
appointment. Your dad may argue with you. Tell you he's fine etc. That's it's normal to forget when you get older. Yes, to a point, but not leaving cellphones in microwaves etc. Your dad needs help. He can't live alone if these things are happening. Anyway, I think you know this already. Maybe it's not Alzheimers . Maybe it's some of the conditions Rumpled suggested, but whatever it is , he needs to be seen by a doctor for professional medical advice and to try and figure out what is going on with your dad. I wish you and your dad the best. Eve
Thank you for the info. I'll probably see him tomorrow and I will "try" to talk with him about it.
Have a great Easter! JD1963
I hope your talk with your dad is successful and he agrees to at least go
and see his family doctor. I hope you have a great Easter too. Eve
You might want to check your calcium level. It should not be over 10 in adults.You can read symptoms of high calcium at Parathyroid.com. Bad memory is one of the number one symptoms.
When your brain showing slow result of your process, this called normal memory loss. In case of memory loss you take advice from your health expert and regular doing brain exercises.
YOu know you hijack someone elses question, you should post your own question. Because the person who started this thread didn't get his question answered because everyone went on to yours.